# SDR DALA1307926802

- Difficulty date: March 7, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Chafed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GIRT BAR MECHANISM PUSHROD HAS TWO AREAS OF BARE METAL.  BARE METAL HAS CHAFE DAMAGE.  REPLACED GIRT BAR MECHANISM PUSHROD IAW AMM 52-11-38.
